# SDR CALA2025122112281

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N47512
- Make and model: Boeing 737-9
- Aircraft serial: 43449
- Aircraft time: 16,393 hours, 5,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAMPER SEALS FOR BOTH FIRST CLASS EMERGENCY EQUIPMENT BROKEN TO FACILLIATE MAINTENANCE.  BOTH SEALS INTACT. NO ACTION REQUIRED
